# SDR ABXA9900428

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: 39232591
- Condition: Cracked
- Location: Lt Spoiler
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT OUTBOARD SPOILER OUTBOARD SUPPORT BRACKET CRACKED.  REPLACED BRACKET IAW DC9 SRM.
